# SDR HEEA20111108456

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 12,324 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033099225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FRAME ASSY WAS FOUND TO BE CORRODED.   THE AFT LOWER FRAME WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
